# SDR IPXA2018091764034

- Difficulty date: September 15, 2015
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 46,899 hours, 14,688 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Strut
- Part number: 537213
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS RAISED AFTER TAKEOFF,  RECEIVED A GEAR DOOR LIGHT AND MESSAGE.  MAX SPEED WAS 230,  MODERATE TO SEVERE VIBRATION IN NOSE GEAR AREA. VIBRATION DECREASED AS THE ACFT SLOWED.  AIR TURNBACK.   FOUND THE RT NOSE GEAR DOOR ROD 2,  STRUT ASSY WORN.  REMOVED AND REPLACED THE STRUT ASSY IAW AMM 32-22 00,  ADJUSTED IAW AMM 32-22-02-825-001. PERFORMED NOSE GEAR SWINGS IAW AMM 07-11-02-582-001, OPS CHECKED NORMAL, OK FOR SERVICE
